Critical points at infinity in the variational calculus
Séminaire Équations aux dérivées partielles (Polytechnique), (1985-1986), Talk no. 21, 31 p.
@article{SEDP_1985-1986____A21_0,
     author = {Bahri, Abbes},
     title = {Critical points at infinity in the variational calculus},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1985-1986},
     note = {talk:21},
     zbl = {0611.58020},
     mrnumber = {874580},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1985-1986____A21_0}
}
Bahri, A. Critical points at infinity in the variational calculus. Séminaire Équations aux dérivées partielles (Polytechnique),  (1985-1986), Talk no. 21, 31 p. http://www.numdam.org/item/SEDP_1985-1986____A21_0/

[1] A. Marino, G. Prodi, Metodi pertubattive nella teoria di Morse, B.U.M.I. 4, 11 (1975). | MR 418150 | Zbl 0311.58006

[2] S. Smale, The Mathematics of time, Springer 1980. | MR 607330 | Zbl 0451.58001

[3] C.C. Conley, R.W. Easton, Isolated invariant sets and isolating blocks; (conf. on Qualitative theory of nonlinear differential and integral equations, Univ. of Wisconsin, Madison, 1978).

[4] Morris W. Hirsch, Differential topology, Springer 1976. | MR 448362 | Zbl 0356.57001

[5] A. Bahri, Pseudo-orbits of contact forms, preprint 1986. | MR 961252 | Zbl 0696.58038

[6] A. Bahri, Un problème variationnel sans compacité en géométrie de contact, Note aux Comptes Rendus de l'Académie des Sciences, Paris, Juillet 1984.

[7] D. Jerison, J. Lee, A subelliptic, non-linear eigenvalue problem and scalar curvature on CR manifolds, Microlocal Analysis, Amer. Math. Soc. Comtemporary Math. Series 27 (1984), 57-63. | MR 741039 | Zbl 0577.53035

[8] S.S. Chern, R. Hamilton, On Riemannian metrics adapted to three-dimensional contact manifolds, MSRI, Berkeley, October 1984. | MR 797427

[9] J. Sacks, K. Uhlenbeck, Ann. Math. 113 (1981), 1-24. | MR 604040 | Zbl 0462.58014

[10] P.L. Lions, The concentration compactness principle in the calculus of variations, the limit case, Rev. Mat. Iberoamericana 1, 1 (1985), 145-201. | MR 834360 | Zbl 0704.49005

[11] Y.T. Siu, S.T. Yau, Compact Kähler manifolds of positive bisectional curvature, Inv. Mathematicae 59 (1980), 189-204. | MR 577360 | Zbl 0442.53056

[12] H. Brezis, J.M. Coron, Convergence of solutions of H-systems or how to blow bubbles, Arch. Rat. Mech. An. 89, 1 (1985), 21-56. | MR 784102 | Zbl 0584.49024

[13] C.H. Taubes, Path connected Yang-Mills moduli spaces, J. Diff. Geom. 19 (1984), 337-392. | MR 755230 | Zbl 0551.53040

[14] A. Bahri, to appear.

[15] A. Bahri, J.M. Coron, Sur une équation elliptique non linéaire avec l'exposant critique de Sobolev, Note aux C.R. Acad. Sc. Paris, série I, t. 301 (1985). | MR 808623 | Zbl 0601.35040

[16] A. Bahri, J.M. Coron, to appear.

[17] A. Bahri, J.M. Coron, Vers une théorie des points critiques à l'infini, Séminaire Bony-Sjöstrand-Meyer 1984-85, exposé n° VIII. | Numdam | Zbl 0585.58004

[18] M. Struwe, A global existence result for elliptic boundary value problems involving limiting nonlinearities, à paraître.